# SDR IPXA10B62800

- Difficulty date: August 30, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 73,632 hours, 13,252 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 65B151659
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING - NR 6 VC FLAP BULLNOSE FAIRING DENTED 4" X 6" AT MID SECTION.  LT WING NR 6 VC FLAP BULLNOSE FAIRING BTN ILES1060 & ILES1082.5 AREA SKIN REPAIRED IAW HX RS R57-44-36823 & EO B747-5750-39749. THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR. ORG MAT'L IS CLAD2024T42-0.040" DENTED AREA IS 0.090"D X 2"W X 3"L AFTER REWORKED. REPAIR WITH MAT'L 2024T3-0.063" AS DOUBLER.  REPAIR SIZE IS 6.625" X 22.5".
